Nonlinear polarization bistability in optical nanowires

dc.contributor.authorZhang, W.
dc.contributor.authorLohe, M.
dc.contributor.authorMonro, T.
dc.contributor.authorAfshar Vahid, S.
dc.date.issued2011
dc.description.abstractUsing the full vectorial nonlinear Schrödinger equations that describe nonlinear processes in isotropic optical nanowires, we show that there exist structural anisotropic nonlinearities that lead to unstable polarization states that exhibit periodic bistable behavior. We analyze and solve the nonlinear equations for continuous waves by means of a Lagrangian formulation and show that the system has bistable states and also kink solitons that are limiting forms of the bistable states.
dc.description.statementofresponsibilityWen Qi Zhang, M. A. Lohe, Tanya M. Monro, and Shahraam Afshar V.
dc.identifier.citationOptics Letters, 2011; 36(4):588-590
dc.identifier.doi10.1364/OL.36.000588
dc.identifier.issn0146-9592
dc.identifier.issn1539-4794
dc.identifier.orcidLohe, M. [0000-0002-5214-2225]
dc.identifier.urihttp://hdl.handle.net/2440/63587
dc.language.isoen
dc.publisherOptical Soc Amer
dc.relation.grantARC
dc.rights© 2011 Optical Society of America
dc.source.urihttps://doi.org/10.1364/ol.36.000588
dc.titleNonlinear polarization bistability in optical nanowires
dc.typeJournal article
pubs.publication-statusPublished

Files

Original bundle
Now showing 1 - 1 of 1
No Thumbnail Available
Name:
hdl_63587.pdf
Size:
350.24 KB
Format:
Adobe Portable Document Format
Description:
Published version